# SDR GTIA2021051335734

- Difficulty date: May 12, 2021
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N686NK
- Make and model: Airbus A321-231
- Aircraft serial: 8141
- Aircraft time: 10,127 hours, 4,347 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT CRUISING ALT. FLL 340 . FA REPORTED ODOR DESCRIBED AS AN ELECTRIC BURN COMING FROM R4. PERFOREMED SUPP.PROCEDURE COM 3.2226.1 TURNED OFF PACK2 AND ODOR WENT AWAY IMMIDIATELY, AND LEFT PACK 2 OFF FOR REMAINING OF FLIGHT-REF TSM 05-50-810-831. STEPS C/W. NO ODORS NOTED. INSPECTED ENGINES BREATHER, APU, FUSELAGE FOR SIGNS OF LEAKAGE NO DEFECTS NOTED. ALL SOURCES OF BLEED OPERATED W/NO DISCREPENCIES NOTED. DUT TO HISTORY PACK2 WILL BE PLACED ON MEL. REF L/P 2733618-2. A/C OK FOR SVC AT THIS TIME
